Piriton Allergy Tablets provide fast relief from the symptoms of hayfever and other allergies, such as nettle rash, hives, heat rash, prickly heat, reactions to food & additives, medicines and insect bites.
Piriton Allergy Tablets contain the active ingredient, chlorphenamine maleate 4mg, a sedating antihistamine, which works by preventing the actions of histamine (the substance produced by the body as part of its defence mechanisms). Exposure to substances such as pollen, pet fur or dust can cause the body to produce histamine. Once released, histamine causes an increase in blood flow to the area of the allergy, and the release of other chemicals that add to the allergic response.Piriton Allergy Tablets relieve itchiness, redness, swelling, tenderness and irritation associated with many allergic skin problems. The antihistamine action of chlorphenamine maleate, and the fact that it causes drowsiness, makes Piriton Allergy tablets ideal for relieving itching caused by chickenpox.
Adults and children aged 12 years and over: Take one tablet every 4 to 6 hours. Do not take more than 6 tablets in 24 hours. Children aged 6 - 12 years: Give half a tablet every 4 to 6 hours. Do not give more than 6 half tablets in 24 hours.
Chlorphenamine Maleate 4mg. Lactose.
Suitable For adults, the elderly and children over the age of 6 years.
For oral use only. Not suitable for children under the age of 6 years. Keep out of the reach and sight of young children. Do not take if your are allergic to the active substance Chlorphenamine Maleate. May cause drowsiness.